MAUDE Adverse Event Report: PHILIPS NORTH AMERICA LLC SURESIGNS VSI - NBP/SPO2

PHILIPS NORTH AMERICA LLC SURESIGNS VSI - NBP/SPO2
Model Number 863276
Medical Device Problem Code Incorrect Measurement (1383)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/07/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A follow up report will be submitted once the investigation is complete.
 
Event or Problem Description
The customer reported the problem of inconsistencies spo2 readings (sometimes high and sometimes low) there was no reported patient or user impact.
 
Event or Problem Description
The customer reported the problem of device reboots continuously.
 
Additional Manufacturer Narrative
This pr was re-evaluated based on investigation results.During investigation, it was clarified that the customer reported the issue was related to device reboots not inconsistent per initial reporting.This case is confirmed to address issue of device reboots continuously and has been deemed non-reportable.Device reboots interrupt monitoring for (~30) seconds before monitoring resumes and does not affect the measurements on the monitor.The rebooting of the monitor is detectable to users because the appearance is easily distinguished from normal monitoring.The monitor is designed to generate restart tones when restarting.These tones would allow the user to implement alternative monitoring if warranted.The device is designed to reboot when it encounters problems with the network.Once restarted, the device will return to normal monitoring.As per the definition of non-reportable, this device/product issue did not cause or contribute to death or serious injury nor would likely cause or contribute to death or serious injury upon recurrence.

Brand Name
SURESIGNS VSI - NBP/SPO2
Common Device Name
SURESIGNS VSI - NBP/SPO2
Manufacturer (Section D)
PHILIPS NORTH AMERICA LLC
3000 minuteman road
andover MA 01810
Manufacturer (Section G)
PHILIPS NORTH AMERICA LLC
3000 minuteman road
andover MA 01810
Manufacturer Contact
tara mackinnon
222 jacobs st
cambridge, MA 02141
6172455900
MDR Report Key13839329
Report Number1218950-2022-00224
Device Sequence Number16494229
Product Code DXN
UDI-Device Identifier00884838028371
UDI-Public00884838028371
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K112652
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number863276
Device Catalogue Number863276
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/07/2022
Supplement Date Received by Manufacturer04/07/2022
Initial Report FDA Received Date03/21/2022
Supplement Report FDA Received Date04/28/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/04/2014
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown